# SDR DXTA2024080500102

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 4,491 hours, 2,881 cycles
- Engine: Pwc PW306D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB TURN ON ANTI-ICE ON & SUPPLY BLEED LEAK R MESSAGE ILLUM, RAN CHKLIST & MESSAGE EXTINGUISH FOR A MIN & CAME BACK ON WITH WINDSHIELD HEAT INOP.  R MESSAGE  ENG CNTRL FAULT. R MESS  ILLUM . RAN CHKLSTST. ENG FLAMED OUT CROSSING FL 390.   RED OIL PRESS RT ANNUNCIATOR RELATED TO ENG FLAME OUT .  RAN INFLT ENG SHUTDOWN CHKLIST QRC &  SINGLE ENGINE INOP APPROAC QRC,  & ENG INOP LANDING QRC CHKLST. ENG OIL REPLACEMENT REQUIRED PRIOR TO ENGINE RUN. REMOVED ENG OIL FILTER & REPLACED WITH NEW IAW EMM MM 79-20-01.  ENG EEC R & R,  EEC INSTALLED TO RT ENG EEC.  ENG OIL FILTER REPLACED AFTER ENGINE RUNS.   NO DEFECTS.  OIL SERVICED IAW EMM 73-20-02, 77-40-01, &71-00-00.
